# SDR SIMA200734803

- Difficulty date: December 13, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 8,277 hours, 7,515 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CLIMB A AIR LEAK COMING FROM THE FO'S DV WINDOW.  CREW ELECTED TO RETURN TO DFW.  AIRCRAFT LANDED AND RETURNED TO THE GATE SAFELY.  REMOVED AND REINSTALLED REPAIRED SEAL IN RT DV WINDOW, IAW EMB145 AMM 56-10-02.  PERFORMED PRESSURIZATION CHECK IAW EMB 145-AMM  21-51-00 PRESSURE CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
